Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Stress, headaches, rashes, weakness, light headedness, inflammation between shoulders. Treatment?

Hi i have been under a lot of stress , i was un headaces the back of my, i was diagnosed with herpes a yr ago whilei broke out with a rash and ended up with a boil that im taking antibiotics for, i have been sort of weak and a Lil lightheaded but much better than i was, today ifound what seems to me to be inflammation inbetween my shoulders and seems to be the reason for the funny feeling in my head, but the aches have left, no fever was present in any of this what do u think.
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Firstly, I think you should get treated for your stress. Herpes is a stress-prone condition that keeps on coming until you improve your general condition. Having the disease and taking antibiotics for long makes you feel weak and that can add to your stress. Try to improve your general health and see a doctor. Wish you speedy recovery.
Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor